# SDR AALA202111229642

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 20,914 hours, 8,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149012
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 20,914 hours, 8,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT (15WL) FAULTED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT ABOVE 2L DOOR (15WL) PER AMM 33-51-38.
